# SDR HALA20250818046

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 33,812 hours, 49,124 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT L EMERGENCY EXIT PLACARD DAMAGED. REMOVED DAMAGED AFT L EMERGENCY EXIT PLACARD, INSTALLED NEW EMERGENCY EXIT PLACARD. OK FOR SERVICE.
